Solvable Nonlinear Evolution PDEs in Multidimensional Space

Calogero, Francesco and Sommacal, Matteo (2006) Solvable Nonlinear Evolution PDEs in Multidimensional Space. Symmetry, Integrability and Geometry: Methods and Applications, 2 (88). pp. 1-17. ISSN 1815-0659

[img]
Preview
PDF (Article)
sigma06-088.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial Share Alike.

Download (749kB) | Preview
Official URL: http://dx.doi.org/10.3842/SIGMA.2006.088

Abstract

A class of solvable (systems of) nonlinear evolution PDEs in multidimensional space is discussed. We focus on a rotation-invariant system of PDEs of Schrödinger type and on a relativistically-invariant system of PDEs of Klein-Gordon type. Isochronous variants of these evolution PDEs are also considered.

Item Type: Article
Uncontrolled Keywords: nonlinear evolution PDEs in multidimensions, solvable PDEs, NLS-like equations, nonlinear Klein-Gordon-like equations, isochronicity
Subjects: F300 Physics
G100 Mathematics
Department: Faculties > Engineering and Environment > Mathematics and Information Sciences
Related URLs:
Depositing User: Matteo Sommacal
Date Deposited: 09 May 2012 14:04
Last Modified: 09 May 2017 06:08
URI: http://nrl.northumbria.ac.uk/id/eprint/6883

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics


Policies: NRL Policies | NRL University Deposit Policy | NRL Deposit Licence